| Catalog Number |
305127 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
Event or Problem Description
Material: unknown, batch#: unknown.It was reported by the customer that they have defective needles.Verbatim: rcc received a complaint via email.Email(s) attached.I have defective needles.
Event or Problem Description
Additional information received: any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No serious events but when there is a clogged needle, i have to inject patient multiple times or even waste product, it is a significant inconvenience material: unknown batch#: unknown.It was reported by the customer that they have defective needles.Verbatim: rcc received a complaint via email.Email(s) attached.I have defective needles.
Additional Manufacturer Narrative
Date updated to closure of investigation date: pr (b)(4) follow up.It was reported the needles are clogged.A device history record review was completed by our quality engineer team for provided material number 305127 and lot number 3299707.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.